# SDR 2000ZZZX473

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7046H
- Make and model: Doug DC-8F-54
- Aircraft serial: 46011
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 37775901
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 790 - ON DESCENT INTO MIA FROM POS, REPORTED LOSS OF HYDRAULIC FLUID DOWN TO STANDPIPE.  PERFORMED EMERGENCY CHECKLIST.  DECLARED EMERGENCY AND LANDED FULL FLAPS AT MIA WITHOUT INCIDENT.  FOUND NR 2 ENGINE DRIVE HYDRAULIC PUMP LINE LEAKING, RE-TORQUED LINE PER MM 13-6-1 AND LEAK CHECKED OK.  CAPTAIN'S IRREGULARITY REPORT SENT TO FAA ON 9-23-99.  (X)
